Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 36, NWS Pueblo, CO

June 16, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 16, 2015, 1:17 PM MDT for Pueblo County, Colorado. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Jun 16, 2015, 1:17 PM MDT (19:17 UTC)
Expired
Jun 17, 2015, 2:11 AM MDT
In force
13 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 41 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fountain Creek at Pueblo (FCHC2).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07106500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WGUS45 KPUB 161917
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
117 PM MDT TUE JUN 16 2015

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Fountain Creek At Pueblo affecting Pueblo County.

.Receht heavy rains across Pueblo and El Paso Counties will keep
water levels running high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-170717-
/O.NEW.KPUB.FL.W.0036.150616T1917Z-150617T0811Z/
/FCHC2.1.ER.150616T1722Z.150616T1815Z.150616T2011Z.UU/
117 PM MDT TUE JUN 16 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Fountain Creek At Pueblo.
* until late tonight.
* At 12:15 PM Tuesday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early this afternoon.
* Impact...At 10.0 feet...Minor lowland agricultural flooding occurs.

&&

LAT...LON 3832 10457 3830 10456 3826 10454 3824 10463
      3828 10464 3831 10466       

$$
1 follow-up statement
586 
WGUS85 KPUB 170158
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
758 PM MDT TUE JUN 16 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Fountain Creek At Pueblo affecting Pueblo County.

.Run-off from overnight rainfall has moved downstream into the
Arkansas River...and water levels along Fountain Creek will continue
to slowly fall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-170228-
/O.CAN.KPUB.FL.W.0036.000000T0000Z-150617T0811Z/
/FCHC2.1.ER.150616T1722Z.150616T1815Z.150616T1855Z.UU/
758 PM MDT TUE JUN 16 2015

The Flood Warning is cancelled for
  The Fountain Creek At Pueblo.
* At  7:15 PM Tuesday the stage was 4.7 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 12:55 PM Tuesday.
* Forecast...The river will continue to fall to 4.6 feet by 
  midmorning Thursday.


&&

LAT...LON 3832 10457 3830 10456 3826 10454 3824 10463
      3828 10464 3831 10466       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 16, 11:59 AM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 16, 11:59 AM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1159 AM MDT TUE JUN 16 2015

.UPDATE...
ISSUED AT 946 AM MDT TUE JUN 16 2015

UPDATED TO INCREASE POPS EARLIER TODAY...AS NEW DISTURBANCE MOVES
ACROSS CO THIS MORNING AND AFTERNOON. EXPECT GOOD COVERAGE OF
STORMS THIS AFTERNOON OVER THE MTS AND I-25 CORRIDOR. WITH HIGHER
INSTABILITY TODAY...A FEW STORMS COULD BE ON THE STRONG TO SVR
SIDE. FLASH FLOODING WILL AGAIN BE THE TOP CONCERN. ROSE

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 411 AM MDT TUE JUN 16 2015

CURRENTLY...NEARLY ZONAL FLOW ALOFT ACROSS THE 4 CORNERS
REGION...BUT AN UPPER DISTURBANCE STRETCHING FROM THE DAKOTAS DOWN
ACROSS CO AND INTO WESTERN NM WAS TAPPING INTO AVAILABLE MOISTURE TO
PRODUCE CONVECTION. THIS IS WHAT HELPED SPAWN HEAVY RAINFALL AND
VIGOROUS THUNDERSTORM ACTIVITY ACROSS EL PASO COUNTY LAST
NIGHT...AND WHAT IS AIDING CONVECTION OVER THE EASTERN SAN JUANS
THIS MORN. MUCH OF THE CWA WAS PARTLY CLOUDY...WITH TEMPS DIPPING
INTO THE 50S TO AROUND 60F AS OF 430 AM.

TODAY AND TONIGHT...WESTERLY FLOW ALOFT REMAINS IN PLACE...BUT
MODELS AGREE ON A WARMER AND POTENTIALLY MORE ACTIVE DAY TODAY.
FORECAST MAX TEMPS TODAY WILL RANGE FROM 5-10 DEGREES F WARMER...AND
COMBINED WITH THE LINGERING UPPER DISTURBANCE CONVECTION WILL ONCE
AGAIN FIRE OVER THE HIGHER TERRAIN LATE MORNING...THEN MOVE ACROSS
THE ADJACENT PLAINS THROUGH THE AFTERNOON AND EVE. GIVEN THE
ONGOING THUNDERSTORMS OVER THE EASTERN SAN JUANS THIS
MORN...ACTIVITY MAY GET AN EARLY START TODAY. THE DAY ONE OUTLOOK
FOR THE AREA HIGHLIGHTS THE PALMER DVD AS MARGINAL...WHERE THE
HOTTEST CAPES ARE...SO STORMS WILL BE CAPABLE OF HAIL LARGER THAN
ONE INCH AND WIND TO 60 MPH AS WELL AS HEAVY RAINFALL.
SO...ANOTHER DAY OF KEEPING AN EYE ON BURN SCARS AND FLOOD PRONE
AREAS. MOORE

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 411 AM MDT TUE JUN 16 2015

...STILL A COUPLE MORE ACTIVE DAYS AHEAD THEN MUCH DRIER AND
HOT...

WEDNESDAY AND THURSDAY STILL LOOK ACTIVE...WITH DAILY ROUNDS OF
AFTERNOON AND EVENING THUNDERSTORMS. MAIN THREATS WILL CONTINUE
TO BE LOCALLY HEAVY RAIN RESULTING IN FLASH FLOOD POTENTIAL OVER
URBAN AREAS...BURN SCARS AND STREAMS SWOLLEN BY SNOWMELT. ALSO
MARGINAL SEVERE THREAT FOR 1 OR 2 STORMS PRODUCING 1 INCH DIAMETER
HAIL AND WIND GUSTS TO AROUND 60 MPH.

DRIER AND WARMER WEATHER LOOKS TO MOVE IN FRIDAY THROUGH MONDAY.
THERE MAY BE SOME SPOTTY ACTIVITY AT TIMES...BUT THE PERIOD LOOKS
HOT AND DRY OVERALL. MODELS ARE FORECASTING TEMPERATURES IN THE
90S TO NEAR 100 DEGREES OVER THE PLAINS LATE THIS WEEK THROUGH MONDAY.
THIS WOULD BE TRUE SUMMER HEAT AND THE HOTTEST WEATHER SO FAR THIS
YEAR.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1156 AM MDT TUE JUN 16 2015

MAIN CONCERN WILL BE TS THIS AFTERNOON AND EVENING. TIMING IS A
BIT EARLIER THAN YESTERDAY...SO COULD SEE TS AFFECTING THE TAF
SITES THROUGH THIS AFTERNOON BEFORE STORMS WIND DOWN AFTER 03Z
THIS EVENING. STORMS WILL BE A BIT STRONGER TODAY...AND THE
STRONGER STORMS COULD BE CAPABLE OF PRODUCING HAIL TO ONE INCH
AND WIND GUSTS TO 60 MPH. ANOTHER ROUND OF STORMS IS EXPECTED
TOMORROW AFTERNOON. ROSE

&&

.HYDROLOGY...
ISSUED AT 411 AM MDT TUE JUN 16 2015

CONTINUING SNOW MELT...ONGOING ISSUES AND ACTIVE WEATHER PATTERN
OVER THE PAST WEEKS HAS KEPT WATER LEVELS ELEVATED...AND ESPECIALLY
SO IN LAKE AND CHAFFEE COUNTIES. THEREFORE...WILL CONTINUE THE FLASH
FLOOD WATCH FOR LAKE AND CHAFFEE COUNTIES THROUGH MIDNIGHT TONIGHT.
ELSEWHERE...HEAVY RAINFALL MONDAY NIGHT ACROSS EL PASO COUNTY IS
SENDING A LARGE AMOUNT OF WATER DOWN THE FOUNTAIN AND INTO THE
ARKANSAS...WHICH WILL IN TURN AFFECT ONGOING FLOOD WARNINGS ALONG
THE ARKANSAS. MOORE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ058>063.

&&

UPDATE...ROSE
SHORT TERM...MOORE
LONG TERM...LW
AVIATION...ROSE
HYDROLOGY...MOORE
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1202 PM MDT TUE JUN 16 2015

COZ058>089-093>099-171815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALLY HEAVY RAINFALL...LIGHTNING AND SMALL HAIL ARE POSSIBLE
WITH THUNDERSTORMS TODAY AND TONIGHT. A FEW OF THE STORMS EAST OF
THE MOUNTAINS MAY BECOME SEVERE...PRODUCING 1 INCH DIAMETER HAIL
AND WIND GUSTS TO 60 MPH.

RIVERS AND STREAMS ACROSS SOUTHERN COLORADO CONTINUE TO RUN HIGH
FROM HEAVY SNOWMELT. ANY HEAVY RAIN OVER STREAMS SWOLLEN WITH
SNOWMELT WILL POSE THE THREAT OF FLASH FLOODING. OF PARTICULAR
CONCERN ARE RIVERS AND STREAMS ACROSS LAKE AND CHAFFEE COUNTIES
WHERE SNOWMELT RUNOFF IS CURRENTLY RUNNING AT VERY HIGH
LEVELS...AND FLOOD PRONE AREAS ALONG THE ARKANSAS RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY AND THURSDAY WILL SEE AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY. PRIMARY THREATS WILL INCLUDE LIGHTNING...LOCALLY HEAVY
RAIN AND FLASH FLOODING OVER URBAN AREAS...BURN SCARS AND STREAM
SWOLLEN WITH SNOWMELT.

FRIDAY THROUGH MONDAY...A PATTERN SHIFT TO WARMER AND DRIER WEATHER
IS EXPECTED. THUNDERSTORM ACTIVITY DURING THIS PERIOD WILL BE MUCH
MORE SPARSE...AND CONFINED MAINLY TO THE MOUNTAIN AREAS DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS. PRIMARY STORM THREATS
DURING THIS PERIOD WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND
50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS THE ENTIRE REGION.

44/44

In the hours before

Local storm report, Jun 16, 9:14 AM MDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
914 AM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.74W
06/16/2015  M2.18 INCH       EL PASO            CO   TRAINED SPOTTER

0913 AM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
06/16/2015  M1.33 INCH       EL PASO            CO   TRAINED SPOTTER

&&

28
Local storm report, Jun 16, 9:16 AM MDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
916 AM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
06/16/2015  M1.33 INCH       EL PASO            CO   TRAINED SPOTTER

0911 AM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.74W
06/16/2015  M2.18 INCH       EL PASO            CO   TRAINED SPOTTER

0903 AM     HEAVY RAIN       2 WSW MIDWAY            38.52N 104.72W
06/16/2015  M1.56 INCH       EL PASO            CO   USGS

0903 AM     HEAVY RAIN       4 W FALCON              38.92N 104.70W
06/16/2015  M1.34 INCH       EL PASO            CO   USGS

0902 AM     HEAVY RAIN       5 NE COLORADO SPRINGS   38.90N 104.76W
06/16/2015  M1.14 INCH       EL PASO            CO   USGS

0902 AM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.75W
06/16/2015  M1.62 INCH       EL PASO            CO   USGS

0901 AM     HEAVY RAIN       2 NE COLORADO SPRINGS   38.86N 104.80W
06/16/2015  M2.01 INCH       EL PASO            CO   USGS

0900 AM     HEAVY RAIN       1 NW PETERSON AFB       38.84N 104.71W
06/16/2015  M2.68 INCH       EL PASO            CO   USGS

0900 AM     HEAVY RAIN       3 WSW PETERSON AFB      38.82N 104.76W
06/16/2015  M3.08 INCH       EL PASO            CO   USGS

0859 AM     HEAVY RAIN       5 W SECURITY            38.76N 104.83W
06/16/2015  M3.19 INCH       EL PASO            CO   USGS

0859 AM     HEAVY RAIN       6 W FOUNTAIN            38.68N 104.82W
06/16/2015  M3.03 INCH       EL PASO            CO   USGS

0859 AM     HEAVY RAIN       2 SSE SECURITY          38.73N 104.73W
06/16/2015  M1.89 INCH       EL PASO            CO   USGS

0858 AM     HEAVY RAIN       3 SSE MANITOU SPRINGS   38.82N 104.89W
06/16/2015  M1.36 INCH       EL PASO            CO   USGS

0858 AM     HEAVY RAIN       COLORADO SPRINGS        38.84N 104.83W
06/16/2015  M1.85 INCH       EL PASO            CO   USGS

0857 AM     HEAVY RAIN       6 SSW BLACK FOREST      38.94N 104.74W
06/16/2015  M1.02 INCH       EL PASO            CO   USGS

0804 AM     HEAVY RAIN       2 ESE MIDWAY            38.52N 104.65W
06/16/2015  M1.15 INCH       EL PASO            CO   TRAINED SPOTTER

0737 AM     HEAVY RAIN       3 ENE COLORADO SPRINGS  38.85N 104.78W
06/16/2015  M2.20 INCH       EL PASO            CO   TRAINED SPOTTER

0700 AM     HEAVY RAIN       3 WSW COLORADO SPRINGS  38.82N 104.86W
06/16/2015  M1.65 INCH       EL PASO            CO   NWS EMPLOYEE

0700 AM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
06/16/2015  M2.00 INCH       EL PASO            CO   TRAINED SPOTTER

0653 AM     HEAVY RAIN       3 SE FALCON             38.90N 104.58W
06/16/2015  M0.99 INCH       EL PASO            CO   PUBLIC

0616 AM     HEAVY RAIN       4 W ELLICOTT            38.84N 104.46W
06/16/2015  M0.58 INCH       EL PASO            CO   TRAINED SPOTTER

0600 AM     HEAVY RAIN       2 NNE SECURITY          38.78N 104.73W
06/16/2015  M2.30 INCH       EL PASO            CO   NWS EMPLOYEE

1230 AM     HEAVY RAIN       4 S COLORADO SPRINGS    38.77N 104.83W
06/16/2015  M3.54 INCH       EL PASO            CO   TRAINED SPOTTER

1221 AM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.89N 104.79W
06/16/2015  M2.17 INCH       EL PASO            CO   TRAINED SPOTTER

1133 PM     HEAVY RAIN       4 S COLORADO SPRINGS    38.77N 104.83W
06/15/2015  E3.00 INCH       EL PASO            CO   TRAINED SPOTTER

1114 PM     FLASH FLOOD      4 S COLORADO SPRINGS    38.78N 104.82W
06/15/2015                   EL PASO            CO   BROADCAST MEDIA

            FLASH FLOODING REPORTED APPROXIMATELY 4 MILES SOUTH OF
            COLORADO SPRINGS NEAR STAR RANCH ROAD AND HIGHWAY 115
            WITH CARS STRANDED.

1040 PM     HEAVY RAIN       4 S COLORADO SPRINGS    38.77N 104.83W
06/15/2015  M3.05 INCH       EL PASO            CO   TRAINED SPOTTER

            3.05 INCHES OF RAIN SINCE APPROXIMATELY 74O PM MDT.

1040 PM     HEAVY RAIN       4 S COLORADO SPRINGS    38.77N 104.83W
06/15/2015  M3.05 INCH       EL PASO            CO   TRAINED SPOTTER

            3.05 INCHES OF PRECIPITATION SINCE APPROXIMATELY 740 PM
            MDT...RAIN AND RAIN RATE HAS RECENTLY DECREASED.

0950 PM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
06/15/2015  M1.30 INCH       EL PASO            CO   TRAINED SPOTTER

            1.30 INCHES OF RAIN IN 70 MINUTES.

0943 PM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
06/15/2015  M1.39 INCH       EL PASO            CO   TRAINED SPOTTER

            1.39 INCHES OF RAIN IN 1 HOUR FROM APPROXIMATELY 843 PM
            MDT TO 943 PM MDT.

0913 PM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
06/15/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            1 INCH OF RAIN IN 20 MINUTES.

0857 PM     HEAVY RAIN       3 WSW COLORADO SPRINGS  38.82N 104.86W
06/15/2015  M0.80 INCH       EL PASO            CO   NWS EMPLOYEE

            .80 INCHES OF RAIN IN 15 MINUTES FROM APPROXIMATELY 842
            PM MDT TO 857 PM MDT

0314 PM     HAIL             4 WNW DIVIDE            38.96N 105.22W
06/15/2015  M0.75 INCH       TELLER             CO   TRAINED SPOTTER

0244 PM     HEAVY RAIN       PONCHA SPRINGS          38.52N 106.08W
06/15/2015  M0.60 INCH       CHAFFEE            CO   TRAINED SPOTTER

&&

28
Special weather statement, Jun 16, 10:51 AM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1051 AM MDT TUE JUN 16 2015

COZ065-066-069-161730-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
1051 AM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RIO GRANDE AND SOUTH
CENTRAL SAGUACHE COUNTIES UNTIL 1130 AM MDT...

AT 1051 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LA GARITA...OR 38 MILES NORTHWEST OF ALAMOSA...MOVING SOUTHEAST
AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LA GARITA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3784 10645 3800 10635 3793 10602 3768 10617
TIME...MOT...LOC 1651Z 296DEG 8KT 3789 10632

KT
Special weather statement, Jun 16, 11:23 AM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1123 AM MDT TUE JUN 16 2015

COZ065-069-072-073-078-161815-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
1123 AM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER...
NORTHEASTERN SAGUACHE AND SOUTHERN FREMONT COUNTIES UNTIL 1215 PM
MDT...

AT 1122 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR VILLA GROVE...OR 48 MILES NORTH OF ALAMOSA...MOVING SOUTHEAST AT
20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTONE AND VILLA GROVE.

LAT...LON 3813 10606 3831 10590 3817 10545 3790 10570
TIME...MOT...LOC 1722Z 301DEG 15KT 3817 10592

KT
Special weather statement, Jun 16, 12:15 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1215 PM MDT TUE JUN 16 2015

COZ072-073-078-079-087-161900-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
1215 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...SOUTH
CENTRAL CUSTER AND EASTERN SAGUACHE COUNTIES UNTIL 100 PM MDT...

AT 1215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CRESTONE PEAK...OR 37 MILES NORTHEAST OF ALAMOSA...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTONE PEAK...GREAT SAND DUNES...SILVER CLIFF...WESTCLIFFE AND
ROSITA.

LAT...LON 3786 10558 3797 10566 3818 10538 3795 10521
TIME...MOT...LOC 1815Z 240DEG 11KT 3796 10556

KT
Special weather statement, Jun 16, 12:47 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1247 PM MDT TUE JUN 16 2015

COZ074-088-161930-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
1247 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 130 PM MDT...

AT 1247 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SEGUNDO...OR 18 MILES WEST OF TRINIDAD...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COKEDALE...BONCARBO...SEGUNDO AND WESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3711 10495 3729 10490 3726 10451 3700 10459
TIME...MOT...LOC 1847Z 282DEG 11KT 3719 10484

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:04 PM MDTAreal Flood AdvisoryPUBChaffee, Saguache116 min
Jun 15, 8:55 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 15, 9:35 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 15, 10:41 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Teller2 hr
Jun 15, 10:53 PM MDTFlash Flood WarningPUBEl Paso, Fremont3 hr
Jun 15, 11:02 PM MDTAreal Flood AdvisoryPUBEl Paso118 min
Jun 15, 11:21 PM MDTRiver Flood WarningPUBEl Paso23 hr
Jun 15, 11:27 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Pueblo2 hr
Jun 15, 11:55 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 16, 1:17 AM MDTRiver Flood WarningPUBPueblo29 hr
Jun 16, 1:24 AM MDTFlash Flood WarningPUBEl Paso, Pueblo6 hr
Jun 16, 2:08 AM MDTRiver Flood WarningPUBPueblo65 hr
Jun 16, 2:08 AM MDTRiver Flood WarningPUBCrowley, Otero3 days
Jun 16, 8:08 AM MDTRiver Flood WarningPUBFremont7 days
Jun 16, 10:51 AM MDTSpecial Weather StatementPUBSaguache39 min
Jun 16, 11:23 AM MDTSpecial Weather StatementPUBCuster52 min
Jun 16, 12:15 PM MDTSpecial Weather StatementPUBCuster45 min
Jun 16, 12:47 PM MDTSpecial Weather StatementPUB43 min
Jun 16, 12:58 PM MDTSevere Thunderstorm WarningPUBLas Animas47 min
Jun 16, 1:08 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Jun 16, 1:21 PM MDTSpecial Weather StatementPUBHuerfano39 min
Jun 16, 1:29 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas46 min
Jun 16, 1:55 PM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas3 hr
Jun 16, 1:59 PM MDTSpecial Weather StatementPUBCostilla46 min
Jun 16, 2:15 PM MDTSpecial Weather StatementPUBLas Animas45 min

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.